MathSciNet Relay Station
MathSciNet bibliographic data
MR1180387 57M50 (20H10 30F40 58G30)
Canary, Richard D. On the Laplacian and the geometry of hyperbolic $3$-manifolds. J. Differential Geom. 36 (1992), no. 2, 349–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement